# SDR 0602859925

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 79,532 hours, 79,267 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACHING CLE, THE CREW RECEIVED A FLICKERING "RUDDER CONTROL MANUAL" WARNING INDICATION WHICH WENT TO STEADY ON AFTER TOUCHDOWN.  THE AIRCRAFT ALSO EXPERIENCED A COMPLETE LOSS OF HYDRAULIC FLUID AND PRESSURE IN THE RIGHT SYSTEM.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT STOPPED ON THE TAXIWAY AND WAS SUBSEQUENTLY TOWED TO THE GATE.  MAINTENANCE FOUND AND REPLACED A LEAKING PRESSURE LINE COMING FROM THE AUXILIARY HYDRAULIC PUMP.  THE LINE WAS REPLACED BY A TEMPORARY LINE AND IS CURRENTLY DEFERRED.  THE RIGHT SYSTEM ENGINE DRIVEN PUMP AND FILTERS WERE ALSO REPLACED.  LEAK CHECKS WERE ALL GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
